# SDR 07FDEA04742

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6518636
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STATION 742, RBL 1 TO RBL 4, KEEL BEAM LOWER WEB CORRODED, REMOVED CORROSION IN REF TO SRM 51-10-1 PG 1, ORIG MAT'L  .080, MAT'L REMAINING .045', OUT OF LIMITS.  REMOVED DAMAGE AREA OF KEEL BEAM WEB 51-10-2 PG 10.  FABRICATED DOUBLER AND FILLER IN REF TO SRM 51-40-2 FIG 1.  TREAT AND PRIMED DOUBLER AND FILLER AND INSTALLED REF MM 51-20-021-07, MM 51-20-031-07.
